# SDR ASAA0681304

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 51,619 hours, 27,793 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Part serial: P725776D
- Condition: Failed
- Location: Right
- Part time: 46,042 hours, 24,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE SAN SEA - RIGHTHAND ENGINE R OIL STRAINER CLOGGING ANNUNCIATED. CREW SHUTDOWN ENGINE AS PRECAUTION AND DIVERTED TO SMF.  SUBSEQUENTLY FOUND METAL CONTAMINATION IN THE OIL FILTER SUGGESTING IMPENDING INTERNAL FAILURE.  REMOVED ENGINE.  WILL BE SENT TO SHOP FOR INVESTIGATION.
